# SDR OZCA20150921020

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N671BC
- Make and model: Saab SF340A
- Aircraft serial: 340A084
- Aircraft time: 48,979 hours, 54,491 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: FA84
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 2,624 hours, 1,360 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, HYD PUMP FAILED.  LANDED WITH NO INCIDENT.  R & R MAIN HYD PUMP IAW MM.  OPERATIONAL CHECKED SATISFACTORY.
